# SDR IXXA9800058

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pumps
- Part number: AS63665
- Condition: Defective
- Location: Nr 2/3 Engines
- Stage of operation: CR
- Nature of condition: G, K
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE MAIN HYDRAULIC SYSTEM FAILED AND HYDRAULIC PRESSURE DROPPED TO ZERO.  THE FLIGHT CONTROL MANUAL REVERSION LIGHTS ILLUMINATED CONFIRMING THE FAILURE.  THE FLIGHT WAS DIVERTED TO DNA FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER TWO AND THREE ENGINE DRIVEN HYDRAULIC PUMPS DEFECTIVE.  FURTHER INVESTIGATION REVEALED THE MAIN HYDRAULIC QUANTITY TRANSMITTER DEFECTIVE AND A RUPTURED HYDRAULIC LINE ON THE LEFT WING INBOARD SLOT ACTUATOR.  MAINTENANCE REPLACED ALL DEFECTIVE COMPONENTS IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL.
